Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homology of $\Omega ^{n + 1} \Sigma ^{n + 1} X$ and $C_{n + 1} X,n > 0$


Author: Fred Cohen
Journal: Bull. Amer. Math. Soc. 79 (1973), 1236-1241
MSC (1970): Primary 55G99, 55D35
MathSciNet review: 0339176
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G99, 55D35

Retrieve articles in all journals with MSC (1970): 55G99, 55D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13394-4
PII: S 0002-9904(1973)13394-4